ITEM METADATA RECORD
Title: Linear mixed models with skew-elliptical distributions: a Bayesian approach
Authors: Jara Vallejos, Alejandro ×
Quintana, F.
San Martin, Ernesto #
Issue Date: 2008
Publisher: North-Holland Pub. Co.
Series Title: Computational statistics & data analysis vol:52 issue:11 pages:5033-5045
ISSN: 0167-9473
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science